# SDR 04FDEA02838

- Difficulty date: September 28, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727-200
- Aircraft serial: 20978
- Aircraft time: 51,454 hours, 39,746 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5710-82042 WINGS RIGHT MLG SUPPORT BEAM CORROSION AT FLAP TRACK MOUNT.  COMPLIED WITH EA 7-5710-82042 REAMED HOLE, FLAP PEENED AND INSTALLED REPAIR BUSHING.
